Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIO¿; UNO INSET II 46/6 SC1 PINK MCAN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIO¿; UNO INSET II 46/6 SC1 PINK MCAN
Model Number
MMT-921A600
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient's infusion set's tubing came apart.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
MIO¿
Common Device Name
UNO INSET II 46/6 SC1 PINK MCAN
MDR Report Key
12517765
Report Number
3003442380-2021-00489
Device Sequence Number
3990648
Product Code
FPA
UDI-Device Identifier
05705244020214
UDI-Public
05705244020214
Combination Product (Y/N)
Y
PMA/510(K) Number
K160648
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
01/01/2023
Device Model Number
MMT-921A600
Device Lot Number
5309814
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/10/2021
Initial Report FDA Received Date
09/23/2021
Usage of Device
N
Patient Sequence Number
1